# SDR ABXA060219

- Difficulty date: April 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,188 hours, 26,915 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5644330113
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD HORIZONTAL STABILIZER LEADING EDGE SECTION OUTBOARD UPPER SURFACE AT XSTA 177, HAD INTERGRANULAR CORROSION AT SCREW HOLE AREA. INSTALLED REPAIR AT LEFT INBOARD STABILIZER LEADING EDGE SECTION OUTBOARD UPPER SURFACE IAW REA D855-53575-MR, REV. B.
